# SDR COMA0670168

- Difficulty date: August 16, 2006
- Submitted: August 17, 2006
- Operation: Air carrier
- Aircraft: N340CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10062
- Aircraft time: 5,537 hours, 4,061 cycles
- Engine: Ge CF348C1
- Engine time: 6,049 hours, 4,731 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Fan Blade
- Part number: 4114T15P02
- Part serial: IHI0789P
- Condition: Out Of Balance
- Location: Rt Engine
- Part time: 9,329 hours, 6,932 cycles
- Stage of operation: CL
- How discovered: 9
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

FLIGHT 5232 - EN ROUTE CVG-STL F/A REPORTS SIGNIFICANT VIBRATION IN THE CABIN, FLIGHT RETURNED TO CVG.  REPLACED THE RIGHT ENGINE FAN BLADE NR 6.
